Complex analysis
Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator
Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 787-792.

We introduce certain subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator and investigate various inclusion relationships for these subclasses. Some interesting applications involving certain classes of integral operators are also considered.

Nous introduisons certaines sous-classes de fonctions p-valentes de rotation frontière bornée, relatives à lʼopérateur différo-intégral fractionnaire généralisé, et obtenons diverses relations dʼinclusion de ces sous-classes. Quelques applications intéressantes impliquant certaines classes dʼopérateurs intégraux sont également considérées.

Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2013.10.013
Seoudy, Tamer M. 1; Aouf, Mohamed K. 2

1 Department of Mathematics, Faculty of Science, Fayoum University, Fayoum 63514, Egypt
2 Department of Mathematics, Faculty of Science, Mansoura University, Mansoura 35516, Egypt
@article{CRMATH_2013__351_21-22_787_0,
     author = {Seoudy, Tamer M. and Aouf, Mohamed K.},
     title = {Subclasses of \protect\emph{p}-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {787--792},
     publisher = {Elsevier},
     volume = {351},
     number = {21-22},
     year = {2013},
     doi = {10.1016/j.crma.2013.10.013},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2013.10.013/}
}
TY  - JOUR
AU  - Seoudy, Tamer M.
AU  - Aouf, Mohamed K.
TI  - Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator
JO  - Comptes Rendus. Mathématique
PY  - 2013
SP  - 787
EP  - 792
VL  - 351
IS  - 21-22
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2013.10.013/
DO  - 10.1016/j.crma.2013.10.013
LA  - en
ID  - CRMATH_2013__351_21-22_787_0
ER  - 
%0 Journal Article
%A Seoudy, Tamer M.
%A Aouf, Mohamed K.
%T Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator
%J Comptes Rendus. Mathématique
%D 2013
%P 787-792
%V 351
%N 21-22
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2013.10.013/
%R 10.1016/j.crma.2013.10.013
%G en
%F CRMATH_2013__351_21-22_787_0
Seoudy, Tamer M.; Aouf, Mohamed K. Subclasses of p-valent functions of bounded boundary rotation involving the generalized fractional differintegral operator. Comptes Rendus. Mathématique, Volume 351 (2013) no. 21-22, pp. 787-792. doi : 10.1016/j.crma.2013.10.013. http://www.numdam.org/articles/10.1016/j.crma.2013.10.013/

[1] Aouf, M.K. A generalization of functions with real part bounded in the mean on the unit disc, Math. Jpn., Volume 33 (1988) no. 2, pp. 175-182

[2] Cho, N.E.; Kwon, O.S.; Srivastava, H.M. Inclusion relationships and argument properties for certain subclasses of multivalent functions associated with a family of linear operators, J. Math. Anal. Appl., Volume 292 (2004), pp. 470-483

[3] Eenigenburg, P.; Miller, S.S.; Mocanu, P.T.; Reade, M.O. (General Inequalities), Volume vol. 3, Birkhäuser, Basel, Switzerland (1983), pp. 339-348

[4] Goyal, G.P.; Prajapat, J.K. A new class of analytic p-valent functions with negative coefficients and fractional calculus operators, Tamsui Oxford Univ. J. Math. Sci., Volume 20 (2004) no. 2, pp. 175-186

[5] Miller, S.S.; Mocanu, P.T. Differential Subordination: Theory and Applications, Series in Pure and Applied Mathematics, vol. 225, Marcel Dekker, New York, 2000

[6] Noor, K.I. On subclasses of close-to-convex functions of higher order, Int. J. Math. Math. Sci., Volume 15 (1992), pp. 279-290

[7] Owa, S. On the distortion theorems I, Kyungpook Math. J., Volume 18 (1978), pp. 53-59

[8] Owa, S. On new classes of p-valent function with negative coefficients, Simon Stevin, Volume 59 (1985) no. 4, pp. 385-402

[9] Owa, S.; Srivastava, H.M. Univalent and starlike generalized hypergeometric functions, Can. J. Math., Volume 39 (1987), pp. 1057-1077

[10] Padmanabhan, K.S.; Parvatham, R. Properties of a class of functions with bounded boundary rotation, Ann. Pol. Math., Volume 31 (1975), pp. 311-323

[11] Patil, D.A.; Thakare, N.K. On convex hulls and extreme points of p-valent starlike and convex classes with applications, Bull. Math. Soc. Sci. Math. Roum., Volume 27 (1983), pp. 145-160

[12] Pinchuk, B. Functions with bounded boundary rotation, Isr. J. Math., Volume 10 (1971), pp. 7-16

[13] Prajapat, J.K.; Aouf, M.K. Majorization problem for certain class of p-valently analytic function defined by generalized fractional differintegral operator, Comput. Math. Appl., Volume 63 (2012) no. 1, pp. 42-47

[14] Srivastava, H.M.; Saigo, M.; Owa, S. A class of distortion theorems involving certain operators of fractional calculus, J. Math. Anal. Appl., Volume 131 (1988), pp. 412-420

[15] Tang, H.; Deng, G.-T.; Li, S.-H.; Aouf, M.K. Inclusion results for certain subclasses of spiral-like multivalent functions involving a generalized fractional differintegral operator, Integral Transforms Spec. Funct., Volume 24 (2013) no. 11, pp. 873-883

Cited by Sources: